Albert Villarin

Learn More
A 31-y-old epileptic man developed coma and shock after suicidally ingesting large amounts of valproic acid and gabapentin. His peak valproic acid, level was 1306.9 micrograms/mL (therapeutic range = 30-100 micrograms/mL). His peak gabapentin level was 60.0 micrograms/mL (therapeutic range = 2.0-8.0 micrograms/mL). His hypotension was refractory to(More)
BACKGROUND Safety is a principal concern for everyone in aviation, including those in military and civilian aeromedical programs. The U.S. Army flies thousands of helicopter missions each year, including many aeromedical flights. The comparison between Army general and aeromedical aviation crash data provides a benchmark for establishing patterns in(More)
BACKGROUND The 3-hour window for treating stroke with intravenous tissue plasminogen activator (t-PA) requires well-organized, integrated efforts by emergency physicians and stroke neurologists. OBJECTIVE To evaluate attitudes and knowledge of emergency physicians about intravenous t-PA for acute ischemic stroke, particularly in primary stroke centers(More)
  • 1